# SDR AALA202211280046

- Difficulty date: November 8, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A321-231
- Aircraft serial: 7188
- Aircraft time: 17,892 hours, 6,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220502
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND AFT PASSENGER / CREW DOOR CUT OUT LOWER FORWARD CORNER SHAPE FITTING AT FR 66 BETWEEN S22R AND S23R. MAINTENANCE REPLACED LOWER FORWARD CORNER SHAPE FITTING PER SRM 51-42-11.
